# SDR 6CBA2020102520199

- Difficulty date: October 25, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N913AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1013
- Aircraft time: 9,220 hours, 8,968 cycles
- Engine: Pwc PT6A67P
- Engine time: 9,078 hours, 8,848 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Condenser
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PROBLEM: WHILE ON APPROACH TO KBED THE FLIGHT CREW REPORTED, "BURNING SMELL IN COCKPIT DURING FLIGHT, LANDING PHASE AFTER ADDING FLAP 15 DEGREES".  IT WAS DETERMINED TO BE THE VCCS SYSTEM CAUSING THE SMELL.  RESOLUTION: COMPLIED WITH VAPOR CYCLE COMPRESSOR CONDENSER MODULE (INCLUDING MOTOR) CLEANING, IAW ENVIRO SYSTEMS CMM 21-00-23 SECTION 6.0.  NO DEFECTS NOTED.  FOUND LITTLE CARBON WHEN CLEANING MOTOR, NO ARCING IN THE BRUSHES.  OPERATIONS CHECK GOOD.
